# SDR AALA202002129019

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 51,860 hours, 32,679 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337261321100
- Condition: Worn
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR FITTING ON KEEL BEAM  RIB W10 AFT LUG WORN BETWEEN FR 42 AND FR 43. REPLACED FITTING PER EA 303090 AND SRM 51-72-11.
